Withdrawal or Just Panicking😨??!

So I'm currently on Xanax 2x a day and Lexapro 1x. I stopped taking xanax for 3 days and since last night I've been having serious Panic attacks or weird Moods. I seem to feel like its going to take over my body and Make me go into shock or heart attack... I haven't had panic attacks in a long time so it all feels "New" all over again... Can it be since I stopped taking xanax my body isn't use to being with out it???! I dont know anymore. I feel like iam losing my Mind :( My soul is slowly deteriorating... How sad is that?... Sigh

Iam currently having a panic attack. And I know its a Panic attack when my body gets like a hot feeling and My hands get very shaky... I hate you anxiety!

I just want friends who can relate and talk too..

Last edited by
Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

11 Replies

oldestnewest
  • Stopping Xanax like that is dangerous...I'm not concerned about you having withdrawal, I'm concerned the withdrawal will cause a seizure and brain damage.....I mean for real.

    Has happened to me. Twice..... CALL YOUR DOCTOR NOW OR GET TO A HOSPITAL.

  • Really???!! I've stopped taking xanax before and never experienced anything like that!! Oh my now I'm really really going to Freak out

  • WhereIsFreedom, How are you doing? Did you call your doctor? You definitely are experiencing withdrawal from Xanax...I hope you are okay x

  • Hey! Iam feeling much better.seen my Dr. She said it was defenitley withdrawal symptoms but everything looks Normal and ILL BE FINE :) so still taking my xanax but one a day

    Hope all is well ❤

  • :)

  • It's your choice to freak out, it's my responsibilty to let you know sudden stopping Xanax can have very serious results.

    Instead of freaking out, take that energy and call your doctor or go to a hospital to prevent that.

  • Already called and seen my Dr. She said it was defenitley withdrawal symptoms but everything looks good. And I'll be fine. Iam on my xanax again just one a day. Thank you for your Comments :)

  • I'm so glad you're ok. Thank you for letting me know If you think you need Xanax twice a day instead of one tie, ask her to prescribe .5 Xanax twice a day instead of 1mg Xanax once a day.....just a thought.

  • Will keep that in mind! I see her next week :) thank you

  • Absolutely could be with drawl symptoms and of course a component of your anxiety. Try taking two doses a day for maybe two weeks and then one dose a day for maybe two or three weeks. Be well.

  • Thank you so much Iam feeling much better

You may also like...